Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simultaneous extensions of Turkevich's inequality and the weighted AM-GM inequality


Authors: Géza Kós, Hojoo Lee and Peter Vandendriessche
Journal: Proc. Amer. Math. Soc. 140 (2012), 971-975
MSC (2010): Primary 26D15; Secondary 41A44
Published electronically: July 22, 2011
MathSciNet review: 2869081
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a sharp homogeneous inequality which extends both the classical weighted AM-GM inequality and the Turkevich inequality.


References [Enhancements On Off] (What's this?)

  • 1. V. Senderov and E. Turkevich, Problem M506, Kvant, 10(3) (1979), 35.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D15, 41A44

Retrieve articles in all journals with MSC (2010): 26D15, 41A44


Additional Information

Géza Kós
Affiliation: Department of Analysis, Loránd Eötvös University, Budapest, Hungary – and – Computer and Automation Research Institute (SZTAKI), Budapest, Hungary
Email: kosgeza@sztaki.hu

Hojoo Lee
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul, Republic of Korea
Email: ultrametric@gmail.com

Peter Vandendriessche
Affiliation: Department of Mathematics, Ghent University, B 9000 Gent, Belgium
Email: Peter.Vandendriessche@UGent.be

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10986-9
PII: S 0002-9939(2011)10986-9
Keywords: Turkevich’s inequality, Euler’s constant, weighted means
Received by editor(s): September 26, 2010
Received by editor(s) in revised form: November 17, 2010, and December 18, 2010
Published electronically: July 22, 2011
Additional Notes: The second author is supported in part by NRF 2010-0014315.
The third author is supported by a PhD fellowship of the Research Foundation - Flanders (FWO)
Communicated by: Walter Van Assche
Article copyright: © Copyright 2011 American Mathematical Society